# SDR DALA2024102210295

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CORROSION ON SEAT TRACK LOCATED AT FR 20 AND -Y 765 FWD GALLEY. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y765 LOC ON FR12 TO FR24 AND INSTALLED SPLICE I/B (1EA) AT LEVEL OF FR24 AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0620603)
